# SDR RRXA000895

- Difficulty date: April 12, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATRED HOLES IN THE CABIN UPPER CARGO BAY. SEAT TRACK C11, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.
